Search results

Showing 1-10 of 6424 results

Select/deselect all
  • Export citations

Editorial Board

Duke Mathematical Journal Volume 166, Number 18 (1 December 2017).

Journal article

Equidistribution in Bun2(P1)

Shende, Vivek and Tsimerman, Jacob
Duke Mathematical Journal Volume 166, Number 18 (1 December 2017), 3461-3504.

Journal article

Table of Contents

Duke Mathematical Journal Volume 166, Number 18 (1 December 2017).

Journal article

Editorial Board

Duke Mathematical Journal Volume 166, Number 17 (15 November 2017).

Journal article
Select/deselect all